# SDR ASAA0380555

- Difficulty date: August 16, 2003
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60030451
- Condition: Inoperative
- Location: Row 26
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX LINE CHECK, FOUND EMERGENCY FLOOR TRACK LIGHTS FOUND INOPERATIVE AT ROW 26.  REPLACED ASSOCIATED BATTERIES.  LIGHTS THEN OPERATED PROPERLY.  (M)
